[6] L. Ambrosio & C. De Lellis: Existence of solutions for a class of hyperbolic systems of
conservation laws in several space dimensions. Int. Math. Res. Not. 2003, no. 41, 2205–2220.
[7] L. Ambrosio & G. Crippa: Existence, uniqueness, stability and differentiability properties
of the flow associated to weakly differentiable vector fields. In: Transport Equations and
Multi-D Hyperbolic Conservation Laws, Lecture Notes of the Unione Matematica Italiana,
Vol. 5, Springer (2008).
[8] L. Ambrosio, N. Fusco & D. Pallara: Functions of bounded variation and free disconti-
nuity problems. Oxford Mathematical Monographs, 2000.
[9] A. Bressan: An ill posed Cauchy problem for a hyperbolic system in two space dimensions.
Rend. Sem. Mat. Univ. Padova, 110 (2003), 103–117.
[10] F. Bouchut & L. Desvillettes: On two-dimensional Hamiltonian transport equations with
continuous coefficients. Differential Integral Equations, 14 (2001), 1015–1024.
[11] F. Colombini, G. Crippa & J. Rauch: A note on two-dimensional transport with bounded
divergence. Comm. PDE, 31 (2006), 1109–1115.
[12] F. Colombini & N. Lerner: Sur les champs de vecteurs peu eguliers. eminaire:
aux eriv´ ees Partielles, Exp. No. XIV,
Ecole Polytech., Palaiseau, 2001.
[13] F. Colombini & N. Lerner: Uniqueness of L∞ solutions for a class of conormal BV vector
fields. Contemp. Math. 368 (2005), 133–156.
[14] F. Colombini & J. Rauch: Uniqueness in the Cauchy Problem for Transport in R2 and
J. Differential Equations, 211 (2005), 162–167.
[15] G. Crippa & C. De Lellis: Estimates and regularity results for the DiPerna–Lions flow.
J. Reine Angew. Math. 616 (2008), 15–46.
[16] C. Dafermos: Hyperbolic conservation laws in continuum physics. Second edition.
Grundlehren der Mathematischen Wissenschaften 325, Springer-Verlag, Berlin, 2005.
[17] C. De Lellis: Notes on hyperbolic systems of conservation laws and transport equations.
Handbook of Differential Equations: Evolutionary Equations, vol. III. Edited by C. M. Dafer-
mos and E. Feireisl. Elsevier/North-Holland, Amsterdam, 2006.
[18] C. De Lellis: Ordinary differential equations with rough coefficients and the renormaliza-
tion theorem of Ambrosio (d’apr` es Ambrosio, DiPerna, Lions). eminaire Bourbaki, vol.
2006/2007, n. 972.
[19] N. Depauw: Non unicit´ e des solutions born´ ees pour un champ de vecteurs BV en dehors
d’un hyperplan. C.R. Math. Sci. Acad. Paris, 337 (2003), 249–252.
[20] R. J. DiPerna & P.-L. Lions: Ordinary differential equations, transport theory and Sobolev
spaces. Invent. Math., 98 (1989), 511–547.
[21] R. Engelking: General Topology. Revised and completed edition. Sigma series in pure math-
ematics 6. Heldermann Verlag, Berlin (1989).
[22] L. C. Evans & R. F. Gariepy: Lecture notes on measure theory and fine properties of
functions. CRC Press, 1992.
[23] H. Federer: Geometric measure theory. Springer, 1969.
[24] M. Hauray: On two-dimensional Hamiltonian transport equations with Lloc
Ann. IHP Nonlinear Anal. Non Lin´ eaire, 20 (2003), 625–644.
[25] B. L. Keyfitz & H. C. Kranzer: A system of nonstrictly hyperbolic conservation laws
arising in elasticity theory. Arch. Rational Mech. Anal., 72 (1979/80), 219–241.
[26] D. Serre: Syst` emes de lois de conservation. I, II. Diderot Editeur, Paris, 1996.
[27] W. P. Ziemer: Weakly differentiable functions. Sobolev spaces and functions of bounded
variation. Graduate Texts in Mathematics, 120 (1989), Springer-Verlag.
G.A.: Dipartimento di Matematica,
degli Studi di Pisa, largo Pon-
tecorvo 5, 56127 Pisa, Italy
E-mail address: galberti1@dm.unipi.it
S.B.: SISSA–ISAS, via Beirut 4, 34014 Trieste, Italy
E-mail address: bianchin@sissa.it
G.C.: Dipartimento di Matematica,
a degli Studi di Parma, viale G.P. Us-
berti 53/A (Campus), 43100 Parma, Italy
E-mail address: gianluca.crippa@unipr.it
Previous Page Next Page